PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 39 > pp. 193-247

Oscillations in Slotted Resonators with Several Slots: Application of Approximate Semi-Inversion

By Yu. Shestopalov, Y. Okuno, and N. Kotik

Full Article PDF (2,106 KB)

Abstract:
We consider oscillations in cylindrical slotted resonators formed by combinations of rectangular domains with several slots cut in the walls using the methods of approximate semi-inversion of integral operator-valued functions with a logarithmic singularity of the kernel. The initial boundary value problems for the Helmholtz equation are reduced to Fredholm integral equations and systems of integral equations of the first kind with a logarithmic singularity. In the case of narrow slots, the dispersion equations are obtained and evaluated using perturbations and the small-parameter method. Eigenfrequencies and eigenfields are calculated explicitly. The values of geometrical and material parameters are determined that lead to the interaction of oscillations. The results obtained are used for improving the design of filters and switches on the basis of simple model prototype structures.

Citation:
Yu. Shestopalov, Y. Okuno, and N. Kotik, "Oscillations in Slotted Resonators with Several Slots: Application of Approximate Semi-Inversion," Progress In Electromagnetics Research, Vol. 39, 193-247, 2003.
doi:10.2528/PIER02070605
http://www.jpier.org/PIER/pier.php?paper=0207065

References:
1. Shestopalov, V. P., Morse Critical Points of Dispersion Equations, Naukova Dumka, Kiev, 1992.

2. Yakovlev, A. and G. Hanson, "Analysis of mode coupling in guided-wave structures using Morse critical points," IEEE Trans. Microwave Theory Tech., Vol. 46, 966-974, 1998.
doi:10.1109/22.701450

3. Shestopalov, Yu. V. and E. V. Chernokozhin, "Mathematical methods for the study of wave scattering by open cylindrical structures," J. Comm. Tech. Elec., Vol. 42, 1211-1223, 1997.

4. Shestopalov, Yu. V. and E. V. Chernokozhin, "Resonant and nonresonant diffraction by open image-type slotted structures," IEEE Trans. Antennas Propag., Vol. 49, 793-801, 2001.
doi:10.1109/8.929634

5. Shestopalov, Yu. V. and Ou. V. Kotik, "Interaction of oscillations in slotted resonators and its application to microwave imaging," J. Electromag. Waves Appl., Vol. 16, 2002.

6. Shestopalov, Yu. V. and Ou. V. Kotik, "Eigenoscillations of rectangular slotted resonators," Vestnik MGU, Vol. 15, 4-14, 1999.

7. Shestopalov, Yu. V., Yu. G. Smirnov, and E. V. Chernokozhin, Logarithmic Integral Equation in Electromagnetics, VSP, Utrecht, 2000.

8. Shestopalov, V. P. and Yu. V. Shestopalov, Spectral Theory and Excitation of Open Structures, Peter Peregrinus, London, 1996.

9. Shestopalov, Yu. V. and N. S. Kotik, "Interaction and propagation of waves in slotted waveguides," New J. Phys., 2002.


© Copyright 2014 EMW Publishing. All Rights Reserved